Volume 8, Issue 4
Existence and Nonuniqueness of Solutions to a Robin Boundary Problem for Semilinear Elliptic Equations

Jie Jiang

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 289-296.

Published online: 1995-08

Preview Purchase PDF 50 896
Export citation
  • Abstract

Sufficient conditions for existence and nonuniqueness of radially symmetric solutions to the Robin boundary problem of the form Δu + a(||x||)|u|^{-p} = 0 \qquad in B ⊂ R^N \frac{∂u}{∂n} + λu = -α \qquad on ∂B are obtained.

  • Keywords

Robin boundary problem positive solution negative solution nonuniqueness

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-289, author = {}, title = {Existence and Nonuniqueness of Solutions to a Robin Boundary Problem for Semilinear Elliptic Equations}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {4}, pages = {289--296}, abstract = { Sufficient conditions for existence and nonuniqueness of radially symmetric solutions to the Robin boundary problem of the form Δu + a(||x||)|u|^{-p} = 0 \qquad in B ⊂ R^N \frac{∂u}{∂n} + λu = -α \qquad on ∂B are obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5661.html} }
TY - JOUR T1 - Existence and Nonuniqueness of Solutions to a Robin Boundary Problem for Semilinear Elliptic Equations JO - Journal of Partial Differential Equations VL - 4 SP - 289 EP - 296 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5661.html KW - Robin boundary problem KW - positive solution KW - negative solution KW - nonuniqueness AB - Sufficient conditions for existence and nonuniqueness of radially symmetric solutions to the Robin boundary problem of the form Δu + a(||x||)|u|^{-p} = 0 \qquad in B ⊂ R^N \frac{∂u}{∂n} + λu = -α \qquad on ∂B are obtained.
Jie Jiang . (2019). Existence and Nonuniqueness of Solutions to a Robin Boundary Problem for Semilinear Elliptic Equations. Journal of Partial Differential Equations. 8 (4). 289-296. doi:
Copy to clipboard
The citation has been copied to your clipboard